ApoHealth Ibuprofen 200Mg 24 & 48 Tablets

SKU: N/A Categories: ,

Each capsule shaped tablet contains the active ingredient: Ibuprofen 200 mg

$4.95$6.95

Product Description for ApoHealth Ibuprofen 200Mg 24 & 48 Tablets

Effective temporary relief of pain and discomfort associated with: Migraine and tension headaches Muscular aches Dental pain Period pain Aches & pains associated with colds and flu Arthritic pain Reduces fever Ibuprofen tablets have anti-inflammatory properties which provide temporary relief from acute pain where inflammation is present.

Reviews

There are no reviews yet.

Be the first to review “ApoHealth Ibuprofen 200Mg 24 & 48 Tablets”

Your email address will not be published. Required fields are marked *

You may also like…